3. Medication Side-Effects
If you are experiencing a sudden tremor where you have never had any problems before, then the first thing you should ask yourself is if you have been taking any new medications; there’s a very good reason why doctors will ask you this first when they are presented with a list of your symptoms.
Medications can often have plenty of contraindications where they clash with conditions or medications, and they might even experience a range of side-effects. If you suspect that it might be medication that’s causing your tremors, the first thing you should do is read the inner-leaflet of the medication and look for the contraindications and side-effects section.
The second step is to get in touch with your doctor: They should be able to find the root cause of the tremor, and recommend another medication that will not cause these contraindications or side-effects. Remember: Never stop taking any kind of medication without contacting your doctor.